MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number CT-01-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 06/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
During an initial implant of the rns system (rns neurostimulator and two leads), two burr holes were drilled and two depth electrodes were implanted (bilateral mtl leads).During the craniectomy portion of the surgery for the neurostimulator, the patient experienced excessive blood loss and concomitant hypotension.The blood loss appeared to come primarily from the site of the ferrule craniectomy.The patient's condition was severe enough that it required the neurostimulator implant to be aborted and for the patient to receive several units of blood.The patient had her craniectomy site packed with gel foam to stop the bleeding after which all incisions were ultimately closed, with gel foam packed in place.When the bleeding had apparently stopped and her vitals re-normalized, the patient was stabilized and transferred to the icu for ct/imaging/observation.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key19713533
Report Number3004426659-2024-00048
Device Sequence Number15604534
Product Code PFN
UDI-Device Identifier00855547005380
UDI-Public010085554700538017261115
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberCT-01-K
Device Catalogue Number1007962
Device Lot Number34241-1-1-1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2024
Initial Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexFemale